# SDR REXA2016032600515

- Difficulty date: March 26, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 19,616 hours, 12,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY SKIN IS CHAFED AT ACFT CTR LINE ROW OF RIVETS, BETWEEN FS 909 - 91, STRINGER 27, 3"" X .2"" X .010""-.015"".  REPAIRED BELLY SKIN CHAFE IAW REO 670-53-00-290.  ACTUAL DAMAGE FS 915 - 918.  THIS IS A MAJOR REPAIR.
